MathSciNet Relay Station
MathSciNet bibliographic data
MR2060379 (2005d:37092) 37F10 (37F30 37F45)
Komori, Yohei; Nakane, Shizuo Landing property of stretching rays for real cubic polynomials. Conform. Geom. Dyn. 8 (2004), 87–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement